Medical Calculator#imrie#Glasgow#pancreatitis

Modified Glasgow Imrie Severity Criteria for Acute Pancreatitis

Predict outcome in acute pancreatitis

Author / Source: Curated and submitted by Dr. Ronan Cusack

1
2
3
4
5
6
7
8

Results

Real-time automated computation

0/2 calculated
Score
Awaiting input values...
Interpretation
Awaiting input values...
Clinical Parameters (0/8)
0%
Medical calculation formulas standardized according to evidence-based clinical protocols.
About

The Glasgow Imrie score is a modification of the Ranson's criteria for acute pancreatitis. It was originally composed of 9 factors however this was subsequently reduced to 8 components due to a superior predictive value. Three or more positive criteria, on the basis of bloods taken on admission and repeated within 48 hours, is indicative of severe pancreatitis and may require transfer to a higher acuity unit.

A score is determined by assigning one point for each of the criteria outlined below.

Variable & Associated Points

  • PaO2 <8kPa | +1
  • Age >55yrs | +1
  • WBC >15x10^9/L | +1
  • Calcium <2mmol/L | +1
  • Urea >16mmol/L | +1
  • LDH >600iU/L or AST >200iU/L | +1
  • Albumin <32g/L | +1
  • Blood Glucose >10mmol/L | +1

Points assignment correspond to the following risk classes:

  • <3 points: mild/moderate pancreatitis
  • 3 or more points: severe pancreatitis
Published Literature & References: